Open Access
June, 1960 An Inequality for Balanced Incomplete Block Designs
Wadie F. Mikhail
Ann. Math. Statist. 31(2): 520-522 (June, 1960). DOI: 10.1214/aoms/1177705921


The inequality $b \geqq v + r - 1$ for a balanced incomplete block design was proved by Bose [1] under the assumption of resolvability. In this note the inequality is proved without that assumption, but with the weaker assumption that $v = nk$.


Download Citation

Wadie F. Mikhail. "An Inequality for Balanced Incomplete Block Designs." Ann. Math. Statist. 31 (2) 520 - 522, June, 1960.


Published: June, 1960
First available in Project Euclid: 27 April 2007

zbMATH: 0201.52606
MathSciNet: MR119330
Digital Object Identifier: 10.1214/aoms/1177705921

Rights: Copyright © 1960 Institute of Mathematical Statistics

Vol.31 • No. 2 • June, 1960
Back to Top